New proofs of the Assmus-Mattson theorem based on the Terwilliger algebra

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

We use the Terwilliger algebra to provide a new approach to the Assmus-Mattson theorem. This approach also includes another proof of the minimum distance bound shown by W.J. Martin as well as its dual.

Original languageEnglish
Pages (from-to)736-746
Number of pages11
JournalEuropean Journal of Combinatorics
Volume30
Issue number3
DOIs
Publication statusPublished - 2009 Apr

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'New proofs of the Assmus-Mattson theorem based on the Terwilliger algebra'. Together they form a unique fingerprint.

Cite this